# SDR SWAA2024042980158

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,545 hours, 16,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR RH EMERGENCY DOOR LIGHTS AND OVERHEAD EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED RH MID EMERGENCY BATTERY PACK IN REFERENCE TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
